| Catalog Number |
47233E |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ gravity set tubing was "stiff" and didn't connect well during use.The following information was provided by the initial reporter: "the tubing is now more stiff and not connecting well".
Additional Manufacturer Narrative
H6: investigation summary: two samples were received and tested by our quality team.There was a drip chamber without attached tubing as well as a 447233e full set with the complaint of connection issues and stiff tubing.The intact tubing was tested and there were no issues or abnormalities after thorough examination.No root cause is available and it is assumed that this was the "stiff tubing" set.A device history record review for model 47233e lot number 22099386 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.
Event or Problem Description